# SDR 2011FA0000756

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: O-Ring
- Part number: M202331
- Condition: Wrong Part
- Location: Fire Exting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PART IS A FAA-PMA APPROVED PART USED ON WATER PORTABLE SOLUTION FIRE EXTINGUISHER, PN 892480, CMM 26-20-2O. O-RING PN M202331 IS USED TO CREATE A SEAL BETWEEN THE CO2 CARTRIDGE AND IT'S PIERCING ASSY, THE O-RING IS SEATED IN AN INTERNAL GROOVE ON THE PIERCER ASSY. THE O-RING IS NOT THE CORRECT SIZE, IN BEING IT IS TOO LARGE, THE PART CREATES A SEAL.  WHEN YOU TURN THE ACTUATION HANDLE, WHICH IN TURN BY MEANS OF A SPRING PROVIDES PRESSURE AGAINST THE C02 CARTRIDGE AS THE HANDLE IS TURNED TOWARDS THE CHARGING POSITION AND IS PIERCED BY A SMALL HOLLOW PIN, THIS ALLOWS THE CO2 TO CHARGE THE EXTINGUISHER READY FOR USE. THE EXTINGUISHER IS FIRED BY DEPRESSING THE OPERATING TRIGGER. THE O-RING HELPS TO CREATE A SEAL TO ALLOW THE ENTIRE CONTENTS OF THE CO2 CARTRIDGE TO EMPTY INTO THE EXTINGUISHER CYLINDER.
